# SDR CA190806008

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 3,521 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 82822129005
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPEN UP TO ACCOMPLISH SB84-28-21 MAINTENANCE FOUND TWO FUEL TUBES (ONE FROM THE SCAVENGE SYSTEM AND ONE FROM THE ENGINE FUEL FEED SYSTEM) IN THE L/H TANK NEAR PANEL 522CT CHAFING TOGETHER. IT WAS DISCOVERED THAT THIS WAS CAUSED BY AND IMPROPERLY ALIGNED AXIAL SWAGE JOINING P/N 82822129-005 AND P/N 82522130-003 TOGETHER. THE MISS ALIGNMENT ALSO CAUSED UNDO STRESS ON THE FITTINGS JOINING THE PIPE TO THE REST OF THE SYSTEM. (TC# 20190806008)
